# SDR DALA2025041402864

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,428 hours, 17,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0906157) CORROSION ON FLOOR SUPPORT AT STA 344 BELOW SEAT TRACK LBL 22.09 AT PASSENGER CABIN W1 WET AREA. FLOOR SUPPORT AT STA 344 BELOW SEAT TRACK LBL 22.09 AT PASSENGER CABIN W1 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
